# SDR UALA2012013000581

- Difficulty date: January 29, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N840UA
- Make and model: Airbus A319-131
- Aircraft serial: 1522
- Aircraft time: 37,040 hours, 15,075 cycles
- Engine: Iae V2522A5
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Tube
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 1 ENG LEAKING FUEL-FOUND FUEL TUBE AND HOUSING LEAKING AT TOP OF FUEL OIL COOLER.  (LINE IS ITEM #340 PER IP C73-12-41 FIG 81A, DETAIL J) TUBE END AND HOUSING WORN.  REPLACED FUEL TUBE & HOUSING.  LEAK CHECKED NORMAL, NO LEAKS NOTED.
